# SDR AWXA9500019

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: BAC1521686
- Condition: Failed
- Location: Emer Exit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 15 - PHX-LAX - AIR TURNBACK, ON CLIMB-OUT THROUGH FL 310 CABIN PRESSURE ALT WARNING LIGHT ILLUMINATED.  CREW UNABLE TO PRESSURIZE AIRCRAFT IN MANUAL OR STANDBY MODE.  AFTER LANDING, MAINTENANCE FOUND THE LT EMERGENCY EXIT HATCH LEAKING AROUND SEAL.  MAINTENANCE REMOVED AND REPLACED HATCH SEAL WITH P/N 69418683 AND ADJUSTED THE HATCH STOPS.  FIT AND RIG CHECK OK.  AIRCRAFT PRESSURIZED ON GROUND WITH NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (W)
